Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Food and chemical allergy, low vitamin c level, feels tired. Scurvy?

hi i was wondering if anyone can help i have severe food and chemical allergy and because of this i cant eat any foods that contain vitamin c , because of this i have very low vitamin c levels and have started getting bruised spots on my legs and my legs have started getting sore, feel really tired and easily irratable and was wondering if this is the start of scurvy would appreciate very much if anyone can help me.
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
there is someother food component causing allergy triggered by the fruits containing vitamin c
for vit c deficiency you can take tablet vitamin c od or bd
get blood serum tested for speciofic antibodies of foods like milk wheat potato chana or any other food yuou like
when you go for withdrawl diet you wont be having problems with food containing vit c
your question will be solved and your viamin c will increase
Answered: Thu, 6 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor